# SDR MWEA97365

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Part number: S1383052
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT TRAP PANEL WITH ULTRASONIC CRACK INDICATION FROM 4TH AND 5TH FASTENER UPPER AFT END.  REPAIRED IAW SRM 57-09 FIGURE 7A.
